Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 29, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 14, 2016, 7:58 PM CDT for Buchanan County, Delaware County, Iowa. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2016, 7:58 PM CDT (00:58 UTC)
- Expired
- Jun 14, 2016, 9:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Buchanan County, IA, Delaware County, IA
The radar
The Quad Cities radar (KDVN), 121 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:22 PM CDT | TSTM WND DMG | 1 Se Manchester, IA | DELAYED REPORT. TIME AND LOCATION APPROXIMATED. TREE BRANCH DOWN IN THE 2200 BLOCK OF JEFFERSON ROAD. BRANCH WAS LARGE ENOUGH IT REQUIRED A DEPUTY TO REMOVE IT FROM THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 4:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2459 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.2
The text
As transmitted.
420 WUUS53 KDVN 150058 SVRDVN IAC019-055-150200- /O.NEW.KDVN.SV.W.0029.160615T0058Z-160615T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 758 PM CDT TUE JUN 14 2016 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BUCHANAN COUNTY IN NORTHEASTERN IOWA... DELAWARE COUNTY IN NORTHEASTERN IOWA... * UNTIL 900 PM CDT * AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINTHROP...OR 9 MILES EAST OF INDEPENDENCE...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... MANCHESTER...DYERSVILLE...EDGEWOOD...WINTHROP...EARLVILLE... HOPKINTON...QUASQUETON...LAMONT...DELHI...COLESBURG...RYAN... GREELEY...AURORA...DUNDEE...DELAWARE...MASONVILLE...STANLEY... ONEIDA...DELAWARE COUNTY FAIRGROUNDS AND PETERSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4265 9113 4230 9113 4230 9179 4264 9185 TIME...MOT...LOC 0058Z 262DEG 27KT 4245 9171 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ GIBBS
4 follow-up statements
077 WWUS53 KDVN 150111 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 811 PM CDT TUE JUN 14 2016 IAC019-055-150200- /O.CON.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/ BUCHANAN IA-DELAWARE IA- 811 PM CDT TUE JUN 14 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EASTERN BUCHANAN AND DELAWARE COUNTIES... AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MASONVILLE...OR NEAR MANCHESTER...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... MANCHESTER...DYERSVILLE...EDGEWOOD...WINTHROP...EARLVILLE... HOPKINTON...QUASQUETON...LAMONT...DELHI...COLESBURG...RYAN... GREELEY...AURORA...DUNDEE...DELAWARE...MASONVILLE...STANLEY... ONEIDA...DELAWARE COUNTY FAIRGROUNDS AND PETERSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4265 9113 4230 9113 4230 9179 4264 9185 TIME...MOT...LOC 0111Z 262DEG 27KT 4246 9157 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ GIBBS
346 WWUS53 KDVN 150125 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 825 PM CDT TUE JUN 14 2016 IAC019-150134- /O.CAN.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/ BUCHANAN IA- 825 PM CDT TUE JUN 14 2016 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUCHANAN COUNTY IS CANCELLED... THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHEASTERN IOWA. LAT...LON 4265 9113 4230 9113 4230 9159 4264 9160 TIME...MOT...LOC 0124Z 252DEG 34KT 4265 9141 4236 9136 $$ IAC055-150200- /O.CON.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/ DELAWARE IA- 825 PM CDT TUE JUN 14 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR DELAWARE COUNTY... AT 824 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR EDGEWOOD TO NEAR DELHI...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... MANCHESTER...DYERSVILLE...EDGEWOOD...EARLVILLE...HOPKINTON...DELHI... COLESBURG...RYAN...GREELEY...DUNDEE...DELAWARE...MASONVILLE... ONEIDA...TURTLE CREEK PARK...DELAWARE COUNTY FAIRGROUNDS... PETERSBURG...BACKBONE STATE PARK...BUCK CREEK... MANCHESTER AIRPORT AND ROBINSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4265 9113 4230 9113 4230 9159 4264 9160 TIME...MOT...LOC 0124Z 252DEG 34KT 4265 9141 4236 9136 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ WOLF
045 WWUS53 KDVN 150138 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 838 PM CDT TUE JUN 14 2016 IAC055-150200- /O.CON.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/ DELAWARE IA- 838 PM CDT TUE JUN 14 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EASTERN DELAWARE COUNTY... AT 838 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR COLESBURG TO NEAR HOPKINTON...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... DYERSVILLE...EDGEWOOD...EARLVILLE...HOPKINTON...DELHI...COLESBURG... GREELEY...DELAWARE...ONEIDA...TURTLE CREEK PARK...PETERSBURG... BUCK CREEK...TWIN BRIDGES PARK AND BAILEYS FORD PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4265 9113 4230 9113 4230 9141 4264 9142 TIME...MOT...LOC 0138Z 266DEG 28KT 4264 9126 4231 9124 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ WOLF
511
WWUS53 KDVN 150159
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 PM CDT TUE JUN 14 2016
IAC055-150208-
/O.EXP.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/
DELAWARE IA-
859 PM CDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE COUNTY WILL
EXPIRE AT 900 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND EXITED THE
WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS...ESPECIALLY AS THEY MOVE EAST INTO DUBUQUE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN IOWA.
LAT...LON 4265 9113 4230 9113 4230 9141 4264 9142
TIME...MOT...LOC 0157Z 262DEG 27KT 4264 9126 4231 9124
$$
WOLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:40 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 14, 6:40 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 640 PM CDT TUE JUN 14 2016 ...AVIATION UPDATE... .SYNOPSIS... Issued at 317 PM CDT Tue Jun 14 2016 18Z surface data has low pressure in eastern South Dakota. A warm front runs east southeast from the low into southwest Wisconsin and then into northern Illinois. Weakly inferred boundaries were south of this warm front from central Iowa into central Illinois.. Dew points were in the 50s and 60s north of the warm front and in the 70s south of the front. && .SHORT TERM...(THIS EVENING THROUGH Wednesday) ISSUED AT 317 PM CDT Tue Jun 14 2016 Isolated to scattered showers and thunderstorms, some in narrow bands, will continue through late afternoon across the area. Additional showers and thunderstorms should begin developing and increase in coverage through sunset. Locally heavy rainfall will be possible due to the high moisture content of the atmosphere. This evening, the overall forcing suggests the convection will grow upscale and form an organized thunderstorm complex. This complex will move east northeast or possibly northeast with the northern half of the area favored. The ground is quite dry due to the lack of widespread rainfall over the past 7-10 days. As a result, the ground should be able to take this rainfall with little if any problems. Locally heavy rainfall is expected from the storms that may result in the ponding of water on some roads and low lying areas. It is possible that localized amounts approaching 2 inches may occur roughly in the highway 20 corridor. After midnight, the cold front will sweep through the area. Showers and thunderstorms will continue with the northern half of the area favored. The rain is expected to quickly end from west to east with at least the western half of the area dry by sunrise Wednesday. On Wednesday, there may or may not be lingering convection over the far eastern parts of the area shortly after sunrise. If convection is present, it will move east of the area by mid-morning. Late Wednesday morning and afternoon, the lack of any forcing mechanism should result in dry conditions with diurnal clouds developing. Temperatures Wednesday will average above normal. .LONG TERM...(Wednesday NIGHT THROUGH Tuesday) ISSUED AT 317 PM CDT Tue Jun 14 2016 Wednesday night through Friday, mainly dry conditions look to be in store for the area as surface high pressure builds into the Midwest. Temperatures should be close to or slightly above normal. There are, however, two concerns. First, there is a weak upper level disturbance moving down in the flow aloft Wednesday night. This disturbance may or may not produce some nocturnal convection across the far northwest areas. Second, the models continue to indicate a band of unstable air that would be conducive to convection Thursday through Friday. However, the models disagree upon the location of this area of the unstable air. If the area of unstable air is further east, then the far southwest areas may see isolated to scattered showers and thunderstorms, mainly during the afternoon and evening. Friday night on... Quiet and dry conditions will be seen across the area Friday night through Sunday as high pressure remains across the area. Temperatures should average above normal. Starting Sunday night, the models diverge on their respective solutions. Some solutions indicate Sunday night and possibly Monday may be dry while others bring the next front into the area. As a result, the model consensus has slight chance to chance pops Sunday night, and then slight chance to low chance pops Monday through Tuesday. Temperatures should continue to average near or a little above normal. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Wednesday EVENING) ISSUED AT 634 PM CDT Tue Jun 14 2016 VFR conditions to dominate the next 24 with brief mvfr conditions possible until 15/03z in showers and thunderstorms. Weak cool front will pass late this evening with clearing skies and winds shifting from the south or southwest to the west and northwest at 5 to 15 mph through Wednesday. && .DVN Watches/Warnings/Advisories... IA...None. IL...None. MO...None. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...08 AVIATION...Nichols
Hazardous weather outlook, Jun 14, 9:37 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 937 AM CDT TUE JUN 14 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 936 AM CDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY TODAY...ESPECIALLY THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. ISOLATED LARGE HAIL WILL ALSO BE POSSIBLE. IN ADDITION...A TORNADO CANNOT BE RULED OUT WITH ANY BOUNDARY INTERACTION. THE STORM PREDICTION CENTER HAS PLACED AREAS GENERALLY ALONG AND WEST OF A LINE FROM GALENA ILLINOIS...TO GENESEO ILLINOIS...TO TO MACOMB ILLINOIS IN A SLIGHT RISK FOR SEVERE WEATHER. HEAT INDEX VALUES IN THE MID TO UPPER 90S ARE LIKELY THIS AFTERNOON ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES WILL RISE INTO THE MID AND UPPER 90S WEDNESDAY AFTERNOON IN AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80. THERE WILL BE A LOW CHANCE FOR AN ISOLATED THUNDERSTORM ALONG AND NORTH OF THE HIGHWAY 20 CORRIDOR LATE WEDNESDAY AFTERNOON AND INTO THE EVENING. THEN THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SUNDAY NIGHT INTO MONDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE THUNDERSTORM POTENTIAL FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 14, 5:40 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM FLASH FLOOD TAMPICO 41.63N 89.79W
06/14/2016 WHITESIDE IL LAW ENFORCEMENT
A ROAD 1 MILE WEST OF TAMPICO WAS CLOSED DUE TO FLOODING.
WATER IS NOW BEGINNING TO SUBSIDE. PUBLIC ALSO REPORTED
THE CITY PARK FLOODED AND WATER COVERING ROADS THROUGHOUT
TOWN AT LEAST SEVERAL INCHES DEEP. THE WASTEWATER
TREATMENT PLANT MEASURED 5 INCHES OF RAIN IN ONE HOUR.
&&
DMDSpecial weather statement, Jun 14, 5:40 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT TUE JUN 14 2016
ILC073-142330-
HENRY-
540 PM CDT TUE JUN 14 2016
...A STRONG THUNDERSTORM WILL AFFECT HENRY COUNTY THROUGH 630 PM
CDT...
AT 539 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CAMBRIDGE...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE...GENESEO...ATKINSON...ANNAWAN...ANDOVER...HOOPPOLE...
OSCO...HENRY COUNTY FAIRGROUNDS...SHADY BEACH...MORRISTOWN...
GERMAN CORNER...ULAH AND JOHNSON-SAUK TRAIL STATE PARK.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 13 AND
36.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4121 9022 4133 9037 4156 9018 4152 8992
4139 8985 4133 8986
TIME...MOT...LOC 2239Z 228DEG 20KT 4134 9023
GIBBSLocal storm report, Jun 14, 6:31 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HEAVY RAIN 5 WSW HOPKINTON 42.32N 91.34W
06/14/2016 M2.00 INCH DELAWARE IA COCORAHS
ALL OF RAIN FELL WITHIN PAST HOUR.
&&
GROSSLocal storm report, Jun 14, 7:23 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HEAVY RAIN MANCHESTER 42.49N 91.46W
06/14/2016 M2.45 INCH DELAWARE IA EMERGENCY MNGR
STORM TOTAL SO FAR.
0723 PM HEAVY RAIN GREELEY 42.59N 91.34W
06/14/2016 M3.00 INCH DELAWARE IA EMERGENCY MNGR
STORM TOTAL SO FAR.
&&
GROSSSpecial weather statement, Jun 14, 7:28 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
728 PM CDT TUE JUN 14 2016
ILC085-IAC061-097-150200-
JO DAVIESS-DUBUQUE-JACKSON-
728 PM CDT TUE JUN 14 2016
...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT DUBUQUE....JO
DAVIESS AND JACKSON COUNTIES...
AT 727 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EPWORTH...OR
15 MILES SOUTHWEST OF DUBUQUE...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DUBUQUE...GALENA...ASBURY...DYERSVILLE...CASCADE...EPWORTH...
EAST DUBUQUE...FARLEY...PEOSTA...NEW VIENNA...WORTHINGTON...
HOLY CROSS...LA MOTTE...MENOMINEE...LUXEMBURG...RICKARDSVILLE...
SHERRILL...ST. DONATUS...CENTRALIA AND SAGEVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN ILLINOIS...AND NORTHEASTERN IOWA.
LAT...LON 4265 9078 4263 9071 4254 9064 4251 9064
4251 9041 4236 9047 4227 9058 4229 9075
4230 9113 4265 9112 4265 9090 4268 9090
TIME...MOT...LOC 0027Z 220DEG 11KT 4237 9094
GIBBSLocal storm report, Jun 14, 7:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
753 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HEAVY RAIN 3 W ASBURY 42.51N 90.82W
06/14/2016 E2.50 INCH DUBUQUE IA TRAINED SPOTTER
LOTS OF STANDING WATER. NO FLOODING ISSUES AT THIS TIME.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:28 PM CDT | Special Weather Statement | DVN | Dubuque | 92 min |
| Jun 14, 8:16 PM CDT | Flash Flood Warning | DVN | Dubuque | 6 hr |
| Jun 14, 8:24 PM CDT | Flash Flood Warning | DVN | Jackson | 6 hr |
| Jun 14, 8:38 PM CDT | Special Weather Statement | DVN | Buchanan | 82 min |
| Jun 14, 9:09 PM CDT | Special Weather Statement | DVN | Cedar, Muscatine, Washington | 66 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.